MAUDE Adverse Event Report: ARTHREX, INC. SP 2.6 MM KNOTLESS FIBERTAK ANCHOR; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. SP 2.6 MM KNOTLESS FIBERTAK ANCHOR; ARTHROSCOPIC ACCESSORIES
Model Number SP 2.6 MM KNOTLESS FIBERTAK ANCHOR
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/19/2025, it was reported by a patient¿s legal representative via email that the patient underwent repair of the left gluteus medius muscle procedure.During the procedure, arthrex 2.6 knotless fibertak anchors, part and lot number unknown, were utilized.Following the initial surgery, the patient developed a post-surgical infection and subsequently underwent a wound revision and debridement procedure on (b)(6) 2023, during which the fibertak anchors were removed.Despite this intervention, the infection persisted.On (b)(6) 2024, the patient underwent an additional procedure to remove surgical hardware from a prior left hip replacement performed in 2020.The hardware removal was necessary to address the ongoing infection that the patient had been seeking treatment for since the initial surgery.Additional information was received on 7-jan-2026: the perioperative report confirms that the surgery on (b)(6) 2023 utilized seven ar-3641 2.6 mm knotless fibertak anchors.One of the seven anchors was inserted and subsequently pulled out and therefore was not implanted.The procedure was completed with six ar-3641 2.6 mm knotless fibertak anchors implanted.No other device malfunctions, intraoperative complications, or adverse patient effects were noted in association with the arthrex implants.The case was completed without incident.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0054-eo - d.Adverse effects - 3.Allergic-type reactions to pla (poly lactic acid) materials (plla (poly-l-lactic acid), pldla (poly-l-d-lactic acid) have been reported.These reactions have sometimes necessitated the removal of the implant.Patient sensitivity to device materials must be considered prior to implantation.G.Precautions - 2.Surgeons are advised to review the product-specific surgical technique prior to performing any surgery.Arthrex provides detailed surgical techniques in print, video, and electronic formats.The arthrex website also provides detailed surgical technique information and demonstrations.Or contact your arthrex representative for an onsite demonstration.8.Self-punching suture anchors only: insertion in very hard bone may require pre-punching a bone socket to avoid damage to the implant.9.Self-punching suture anchors only: ensure that the angle of anchor insertion is perpendicular to the bone.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported event can be attributed to a patient-specific event.The postoperative infection is not associated with a device malfunction, as the arthrex 2.6 mm knotless fibertak anchors functioned as intended, and no device-related issues were identified during the procedure.

Brand Name
SP 2.6 MM KNOTLESS FIBERTAK ANCHOR
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24279057
Report Number1220246-2026-00449
Device Sequence Number21313942
Product Code MBI
UDI-Device Identifier00888867341906
UDI-Public(01)00888867341906(11)230810(17)280731(10)15126858
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSP 2.6 MM KNOTLESS FIBERTAK ANCHOR
Device Catalogue NumberAR-3641SP
Device Lot Number15126858
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown